# SDR DALA2021060303035

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 66,996 hours, 26,652 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 7477588) RIGHT PACK LIGHT ILLUMINATED. UPON ENTRY OF A/C NOTICED A SLIGHT ODOR. STARTED APU . OPERATED PACKS, RIGHT PACK LIGHT ILLUMINATED. PERFORMED WORKCARD 0550-2001 ISOLATE SMOKE AND FUMES AND AFTER ODOR DETECTED PERFORMED AMM -00-01-100-801 OIL CONTAMINATION REMOVAL. SOME RESIDUAL OIL ON LEFT PACK CONDENSER, CLEANED AND RAN PACKS NO ODOR PRESENT. REPLACED RECIRC FILTERS PER AMM 21-25.
